Martinez, Jorge
Almost finite-valued l-groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982) , p. 75-84
Zbl 0511.06010 | MR 682702
URL stable : http://www.numdam.org/item?id=RSMUP_1982__67__75_0

Bibliographie

[1] A. Bigard - K. KEIMEL - S. WOLFENSTEIN, Groupes et Anneaux Réticulés, Springer-Verlag; New York, Heidelberg, Berlin (1977). MR 552653 | Zbl 0384.06022

[2] P. Conrad, The Lattice of convex l-subgroups of a lattice-ordered group, Czech. Math. J., 15 (90) (1965), pp. 101-123 MR 30# 3926. MR 173716 | Zbl 0135.06301

[3] P. Conrad, A characterization of lattice-ordered groups by their convex l-subgroups; Jour. Austral. Math. Soc., 7, part. 2 (1967), pp. 145-159. MR 214521 | Zbl 0154.27001

[4] J. Martinez, Torsion theory for lattice-ordered groups, Czech. Math. J., 25 (100) (1975), pp. 284-299. MR 389705 | Zbl 0321.06020

[5] J. Martinez, Prime Selectors in lattice-ordered groups, to appear: Czech. Math. J. MR 611076 | Zbl 0504.06012